Facebook Pixel

Help! Cramps and delayed periods

By May 18, 2017 - 5:16am
Rate This

Hi, I had unprotected sex on the 10th day of my cycle and took Postinor 2 (both tabs at once) on the 24th hour, i.e on the 11th day of the cycle, and extra one tab from a different pkt on the 48th hr
My cycle is short, 23- 25 days, so I must have been ovulating at the time of having sex if not already ovulated.
I experienced lots of abdominal pains after taking the tabs and general nausea.
8 days later I got some pinkish/ brownish spotting (not really continuous) and disappeared after 2nd day. I have never experienced any of these symptoms in my past use of Postinor 2.

On 23rd day of cycle I saw another flash of pink (very minimal)
It’s now 27th day (two days late) and I am yet to receive my periods and I feel no cramps, just recurring nausea and I am scared. Could I be pregnant? did the P2 pills really work in my case.

Add a Comment2 Comments

EmpowHER Guest

Hi, hope someone gives me some insight coz I have no one to ask. I had unpleasant non-consensual sexual experience on May 3 (around May 3-5 should be my ovulating day). I'm still a virgin now but I was afraid some precum got it me so I took postinor 35 hours later, and the second pill 12 hrs after the 1st. On May 12 I bled (clotty and red), continued lightly till it was only a spot around May 14-15. I should have gotten my period on May 19-21 but now its almost 10 days late. From May 25 I experienced burping all day long, from may 28 I felt headache, nauseated, bloated (I have history of gastric problem like indigestion on and off year long). No food craving or aversion, no sore breasts or nipples. I used HPT with sensitivity 25 miu on May 28 (24 days after ovulation, 38 days after first day of last period) and got negative result. I am super stressed and scared bcos of this and my overtime work schedule this month. Please, can someone tell me what to do next? Thanks a lot in advance

May 29, 2017 - 11:01pm

Hello Lio,

Welcome again. Postinor 2 prevents pregnancy by preventing ovulation. It can cause abdominal cramping and nausea as a side effect. It also causes changes in the menstrual cycle.

The pink discharge was most likely the result of taking the pill. Your next monthly period could start earlier or later than expected, in your case, later.

If you do not get your period at all, or do not have any bleeding within three weeks of taking the pill, please test for pregnancy and call your gynecologist.


May 18, 2017 - 8:19am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!